sexologist-icon
Delay of periods
Last tym i described the problem in detail.her periods date was 12th...bt till now she did nt get her periods.is this the effect of taking unwanted 72???how many days delay are safe???n now what to do??please answer as soon as possible...
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sushma Purohit
Gynecologist 12 yrs exp Raipur
Dear patient, Delay of periods may be due to i pill, but to be sure, as your periods are overdue by 7 days get a urine pregnancy test done and consult your gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.